Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On approximation by functions of lesser valence


Authors: O. J. Farrell and M. F. Bolster
Journal: Proc. Amer. Math. Soc. 13 (1962), 158-162
MSC: Primary 30.70
DOI: https://doi.org/10.1090/S0002-9939-1962-0136745-7
MathSciNet review: 0136745
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Amer. Math. Soc. Colloq. Publ., Vol. 20, 2d ed., Amer. Math. Soc., Providence, R. I., 1956. MR 0218588 (36:1672b)
  • [2] Paul Montel, Leçons sur les fonctions univalentes ou multivalentes, Gauthier-Villars, Paris, 1933.
  • [3] W. Seidel and J. L. Walsh, On the derivatives of functions analytic in the unit circle and their radii of univalence and of p-valence, Trans. Amer. Math. Soc. 52 (1942), 128-216. MR 0007924 (4:215b)
  • [4] Paul Montel, Familles normales de fonctions analytiques, Gauthier-Villars, Paris, 1927.
  • [5] F. Hausdorff, Mengenlehre, 3d ed., Walter de Gruyter, Berlin, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0136745-7
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society